# SDR 96FDEA01249

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6516286
- Condition: Corrosion
- Location: Bs 7604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0593 (017) FRETTING CORROSION AT FUEL CELL CUTOUT 7604 RT WING.  CORRECTIVE ACTION:  REPAIRED PER FEDEX EA 7-5710-29614.  ALSO, CHANGED MODEL FROM 7272D4 TO 727173C AND S/N FROM 21849 TO 19509.
